Stinging/burning of the eyes for 1 to 2 minutes may occur when this medication is applied. If any of these effects persist or worsen, please talk to your doc/pharmacist.
Use of this medication for prolonged/repeated periods may result in a new fungal eye infection and may increase your risk for other eye problems (e.g., glaucoma, cataracts, delayed wound healing). Do not use this medication for longer than prescribed. Tell your doctor immediately if any of these unlikely but serious side effects occur: new or worsening eye symptoms (e.g., discharge, swelling, redness), vision problems, eye pain.
A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any of the following symptoms of a serious allergic reaction: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Take care, best wishes!
- Maxitrol Information for Consumers
- Maxitrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Maxitrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 3 answers
Posted 29 Nov 2010 • 1 answer
Posted 27 Oct 2011 • 1 answer
HIV Infection - I have had given since 2004 I'm afraid to take THE meds. I keep getting the RED eye?
Posted 4 Oct 2016 • 0 answers
Posted 15 Jan 2017 • 0 answers